Volume 14 (2008)

Download this article
For screen
For printing
Recent Volumes
Volume 1, 1998
Volume 2, 1999
Volume 3, 2000
Volume 4, 2002
Volume 5, 2002
Volume 6, 2003
Volume 7, 2004
Volume 8, 2006
Volume 9, 2006
Volume 10, 2007
Volume 11, 2007
Volume 12, 2007
Volume 13, 2008
Volume 14, 2008
Volume 15, 2008
Volume 16, 2009
Volume 17, 2011
Volume 18, 2012
Volume 19, 2015
The Series
About this Series
Ethics Statement
Purchase Printed Copies
Author Index
ISSN (electronic): 1464-8997
ISSN (print): 1464-8989
 
MSP Books and Monographs
Other MSP Publications

A condition that prevents groups from acting nontrivially on trees

Martin R Bridson

Geometry & Topology Monographs 14 (2008) 129–133

DOI: 10.2140/gtm.2008.14.129

Bibliography
1 O V Bogopol'skiĭ, Arborial decomposability of groups of automorphisms of free groups, Algebra i Logika 26 (1987) 131–149, 271 MR964922
2 M R Bridson, Helly's theorem, CAT(0) spaces, and actions of automorphism groups of free groups, preprint (2007)
3 M R Bridson, A Haefliger, Metric spaces of nonpositive curvature, Grundlehren series 319, Springer (1999) MR1744486
4 M R Bridson, K Vogtmann, Automorphisms of automorphism groups of free groups, J. Algebra 229 (2000) 785–792 MR1769698
5 M Culler, K Vogtmann, A group-theoretic criterion for property FA, Proc. Amer. Math. Soc. 124 (1996) 677–683 MR1307506
6 J McCool, A faithful polynomial representation of Out F3, Math. Proc. Cambridge Philos. Soc. 106 (1989) 207–213 MR1002533
7 J P Serre, Trees, Springer Monographs in Mathematics, Springer (2003) MR1954121 Translated from the French original by John Stillwell, Corrected 2nd printing of the 1980 English translation
8 J Tits, Systèmes générateurs de groupes de congruence, C. R. Acad. Sci. Paris Sér. A-B 283 (1976) MR0424966